Advertisement

The Journal of Geometric Analysis

, Volume 28, Issue 4, pp 3300–3311 | Cite as

Conformally Covariant Differential Operators for the Diagonal Action of \(O(p,\,q)\) on Real Quadrics

  • Jean-Louis ClercEmail author
Article
  • 43 Downloads

Abstract

Let \(X=G/P\) be a real projective quadric, where \(G=O(p,\,q)\) and P is a parabolic subgroup of G. Let \((\pi _{\lambda ,\epsilon },\, \mathcal H_{\lambda ,\epsilon })_{ (\lambda ,\epsilon )\in {\mathbb {C}}\times \{\pm \}}\) be the family of (smooth) representations of G induced from the characters of P. For \((\lambda ,\, \epsilon ),\, (\mu ,\, \eta )\in {\mathbb {C}}\times \{\pm \},\) a differential operator \(\mathbf D_{(\mu ,\eta )}^\mathrm{reg}\) on \(X\times X,\) acting G-covariantly from \({\mathcal {H}}_{\lambda ,\epsilon } \otimes {\mathcal {H}}_{\mu , \eta }\) into \({\mathcal {H}}_{\lambda +1,-\epsilon } \otimes {\mathcal {H}}_{\mu +1, -\eta }\) is constructed.

Keywords

Conformally covariant differential operator Projective quadric 

Mathematics Subject Classification

43A85 58J70 

References

  1. 1.
    Beckmann, R., Clerc, J.-L.: Singular invariant trilinear forms and covariant (bi)-differential operators under the conformal group. J. Funct. Anal. 262, 4341–4376 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ben Saïd, S., Clerc, J.-L., Koufany, K.: Conformally covariant bi-differential operators on a simple real Jordan algebra (submitted)Google Scholar
  3. 3.
    Clerc, J.-L.: Singular conformally invariant trilinear forms. II. The higher multiplicity case. Transform. Groups 22, 651–706 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Clerc, J.-L.: Another approach to Juhl’s conformally covariant differential operators from \(S^n\) to \(S^{n-1}\). SIGMA 13, 026 (2017)zbMATHGoogle Scholar
  5. 5.
    Eelbode, D., Souček, V.: Conformally invariant powers of the Dirac operator in Clifford analysis. Math. Methods Appl. Sci. 33, 1558–1570 (2010)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Knapp, A.: Representation Theory of Semisimple Groups, Overview Based on Examples. Princeton University Press, Princeton (1986)CrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2017

Authors and Affiliations

  1. 1.Institut Élie CartanUniversité de LorraineVandœuvre-lès NancyFrance

Personalised recommendations